# SDR CA160216010

- Difficulty date: February 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Braero HAWKER1000
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING TAXIING, IN PREPARATION OF A REPOSITIONING FLIGHT, THE PILOT HEARD A LOUD NOISE REPORTED AS A COMPRESSOR SURGE. ENGINE POWER WAS PULLED BACK TO IDLE AND THEN SHUTDOWN. AIRCRAFT RETURNED TO THE HANGAR. THIS WAS THE SECOND EVENT. THE PREVIOUS TAXI RUN, THEY HAD A LOW OIL PRESSURE, SHUTDOWN THE ENGINE AND RETURNED TO THE HANGAR FOR INVESTIGATION. THEY FOUND LOW OIL LEVEL AND ADDED 2.5 QUARTS OF OIL,TROUBLESHOOTING IS ON-GOING.
